# SDR AALA980415

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, FORWARD EMERGENCY EXIT FLOOR PATH LIGHTS WERE INOPERATIVE.  REPAIRED EMERGENCY FLOOR PATH WIRE AT FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
